Decisions on Seasonal Unit Roots

Kunst, Robert M. ORCID: https://orcid.org/0000-0001-6831-2471 and Reutter, Michael (2002) Decisions on Seasonal Unit Roots. Journal of Statistical Computation and Simulation, 72 (5), pp. 403-418.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 18 Dec 2014 08:25
Last Modified: 16 Jan 2019 15:18
Identification Number or DOI: 10.1080/00949650213532
ISSN: 0094-9655
URI: https://irihs.ihs.ac.at/id/eprint/2542

Actions (login required)

View Item View Item